# SDR CA960524023

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 7800 · Engine Exhaust System
- Part: Heat Shield
- Part number: 85411358003
- Condition: Separated
- Location: Right Hand Exh
- Component: Dhav
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND HORIZONTAL STABILIZER FOUND DAMAGED ON ARRIVAL. FURTHER INVESTIGATION REVEALED THAT THE RIGHT HAND EXHAUST FLOATING HEAT SHIELD HAD DEPARTED IN FLIGHT AND CONTACTED THE STABILIZER. CREW REPORTED HEARING OR FEELING NOTHING. RH ENGINE EXHAUST HEAT SHIELD WAS PRE MOD 8/1664. LEFT HAND WAS POST MOD.
